# SDR AALA201709079013

- Difficulty date: August 26, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472282010
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT, BETWEEN FRAMES 65 AND 67. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING 53472814.
